Minoxidil and shedding

Hi Dr Rassman, sorry to bother you but I have a question for you. I have been on finasteride 1mg/day for the past 2 years now. I have also incorporated minoxidil foam for the past year(initially twice a day, but in the last few months it’s only been once a day). Both have resulted in success of hair regrowth for me.

So in the last 1-2 months I have noticed A LOT more shedding. Before this time, I rarely had been shedding any hair at all.. but for whatever reason now I lose hair even when I run my hand through my hair.

I am unsure if it is stress/diet from the new school, perhaps a damaged minox canister or the decreased frequency of applying it, or maybe the most unfortunate which is that the finasteride has lessened it’s effectiveness on me… Anyways, just was hoping to get your insight if you have the time. Thank you

It is possible that the shedding actually is related to the genetic hair loss. Wait it out for 2-3 months and you should see reversal of the shedding if it is drug induced.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =